# SDR SWAA2022070825614

- Difficulty date: July 4, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 78,254 hours, 46,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT HANDLE LIGHT INOP<[01] RELAMPED L/H OVER WING EXIT HANDLE LIGHT I.A.W. AMM 33-51-01.
